‎Solvabiltiy for a system of boundary value problems by fixed point theory

Document Type : Original Article

Authors

1 Department of Mathematics. Islamic Azad University. Tehran. Iran

2 Department of Mathematics, Qom University of Technology

Abstract

‎In ‎this ‎paper ‎w‎e study the existence of positive solutions for a class of boundary ‎problems.

Keywords


[1] C. Bai, J. Fang, Existence of multiple positive solutions for nonlinear m-point boundary value prob-
lems, Applied Mathematics and Computation 140(2-3) 2003, 297-305.
[2] D. Gue, V. Lakshimikantham, Nonlinear problems in abstract cones, Academic Press, Boston, 1988.
[3] H. Lian, H. Pang, W. Ge, Triple positive solutions for boundary value problems on in nite intervals,
Nonlinear Analysis 67(1) 2007, 2199-2207.
[4] R. Ma, Positive solutions for a second order three-point boundary value problems, Applied Mathe-
matics Letters, 14(1) 2001, 1-5.
[5] R. Sahandi Torogh, Existence of positive solutions for (p1; p2)Laplacian system to Dirichlet boundary
conditions, International Journal of Fundamental Physical Sciences, 6(4) 2016, 17-22.
[6] R. Sahandi Torogh, On the existence of solutions for P-Laplacian systems with integral Boundary
conditions, International Journal of Fundamental Physical Sciences, 7(4) 2017, 38-41.
[7] Y. Wang, W. Zhao, W. Ge, Multiple positive solutions for boundary value problems of second order
delay differential equations with one-dimensional p-Laplacian, Journal of Mathematical Analysis and
Applications, 326(1) 2007, 641-654.
[8] Y.Wang, W. Ge, Triple positive solutions for two-point boundary value problems with one-dimensional
p-Laplacian, Applicable Analysis, 84(8) 2005, 821-831.
[9] Z. Yang, X. Wang, H. Li, Positive solutions for a system of second order quasilinear boundary value
problems, Nonlinear Analysis, 195 2020, 11749.
[10] L. Yang, X. Liu, C. Shen, Positive solutions for second-order m-point boundary value problems with
nonlinearity depending on the  rst derivative, Electronic Journal of Differential Equations, 2006(24)
2006, 1-10.